# SDR FDEA202212063009

- Difficulty date: December 6, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA77191
- Condition: Corroded
- Location: Bs 1470 Rbl 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK: SEAT TRACK AT APPROX. STA.1470 RBL6 HAS CORROSION.    REPAIRED NEW SEAT TRACK SECTION AND SPLICE CHANNEL REF SRM 53-00-52-2R FIG 201 SHEET   1,2.  MAJOR REPAIR
